# SDR DALA2019122707586

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 54,052 hours, 28,504 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO - AT 20 KNOTS DUE TO HIGH BRAKE TEMPS ON LEFT GEAR AND COLD TEMPS ON RIGHT.  PLACED BRAKE TEMP MONITORING SYSTEM ON MEL.
